Volume 16, Number 2
Previous Issue Next Issue

J. M. Liu & Z. Z. Sun

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 97-111

Preview Purchase PDF 132 1287 Abstract

L. Jiang & C. J. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 112-130

Preview Purchase PDF 146 1274 Abstract

F. Li & L. Lin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 131-139

Preview Purchase PDF 139 1261 Abstract

L. Q. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 140-146

Preview Purchase PDF 137 1226 Abstract

H. H. Dong

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 147-154

Preview Purchase PDF 143 1240 Abstract

J. D. Ding & H. Y. Yin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 155-163

Preview Purchase PDF 140 1222 Abstract

D. K. Salkuyeh

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 164-170

Preview Purchase PDF 155 1271 Abstract

C. Q. Gu & J. D. Shen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 171-180

Preview Purchase PDF 133 1227 Abstract

H. M. Zhang & F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 181-192

Preview Purchase PDF 142 1206 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80